# SDR SWIA201437987

- Difficulty date: May 16, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,113 hours, 12,130 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT HINGE ARM IS CHAFED.  C-CHECK, BLENDED CHAFED AREA ON FWD BAGGAGE BAY DOOR AFT HINGE ARM IAW EA.
